Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bluray

4 months full dose too little?

I've just noticed something. My course is supposedly lasting 4 months.

It consists of:

1 month of 40mg (to get used to the drug): 23rd july - 23 august

40mg X 31 days = 1240mg

3 months of 80mg (full dose): 23 august - nov 28

80mg X 97 days = 7760mg

That only gives me 9000mg in total.

This is short of the 9600mg needed for a 120mg course. And that 120mg (9600mg) is the miniumum, the accutane guidelines are 120-150mg for a cumulative dose.

Crap, and here I was getting all excited to be going off tane :(. Guess I'm sticking it out for a while longer, rather that and save myself the trouble of a second course.

Share this post


Link to post
Share on other sites

Generally, the cummulative dose factor is 120*your weight in KG's. So, for me I'm 50kg *120= I need a total of 6,000 mg of Accutane ingested to hit the cummulative. You took 40mg month one (1200) and then 3 months of 80mg (7200) so it's likely you are close or at your cummulative at 8,400.....

Good luck.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×